MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC

ARTHREX, INC. SYNERGY INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC
Model Number SYNERGY INSUFFLATOR
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that an ar-3290-0004 was not holding pressure, and was making continuous clicking noises.The case was delayed an hour.The patient was not effected.Additional information 02/08/2022: on (b)(6) 2022, it was reported by a sales representative via email that an ar-3290-0004 insufflator does hold pressure and continues to make clicking noises.When hooked to the operative cannulas the pressure would drop to zero and fluid would backfill.The case was delayed an hour, extra anesthesia was needed.This was discovered during use in a lap chole procedure on (b)(6) 2022.
 
Additional Manufacturer Narrative
The device was received for evaluation.Device was shipped with the correct packaging; packaging had some damage.Device is in poor condition, both the lower and upper casing are bent, and the bottle gas connector is damaged (thread).Initial self-test passed; no errors occurred.Functional testing was performed, and the unit was found to be functioning per specifications.Complaint was not confirmed.Unit was found to be functioning per specifications.Pressure testing was performed, and the unit was found to be stable at all times.Un-related to the complaint, the damages sustained to the upper and lower casing most likely occurred, due to either transport damaged or the unit being dropped.No further action is indicated at this time.

Brand Name
SYNERGY INSUFFLATOR
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13529189
Report Number1220246-2022-04475
Device Sequence Number12040917
Product Code HIF
UDI-Device Identifier04056702002824
UDI-Public04056702002824
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K030837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSYNERGY INSUFFLATOR
Device Catalogue NumberAR-3290-0004
Device Lot Number10674702
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer01/27/2022
Initial Report FDA Received Date02/14/2022
Supplement Report FDA Received Date04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown